It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1Showing 1 - 17 of 17 for baclofen to relax. (0.009 seconds)


... For some, Baclofen can relax muscles too much and make your legs feel like jello which can cause someone to fall. If it was me I wouldn't take anymore Baclofen until speaking to your Neuro. ... (5 replies)
... and taking them both at the same time is alittle strange .....however, neither of them is for treating what you are describing, unless the doctor wanted to slow down all your bodily functions and help your body to relax.....this combo would do that, for sure! ... (5 replies)
... I'll try to answer b4 my Dr. Appt. ... (17 replies)

... Whenever you move there are two muscles working in opposition to each other. One relaxes at the same time as the other contracts to make the motion work. ... (10 replies)
... y feet and toes. I know exactly what you mean when you talk about how your muscles all of the sudden contract and you can't do a thing about it and then it will relax after a minute or so. This is a problem I have been dealing with for a few years now especially at night when I'm in bed. ... (1 replies)
... Sorry to hear your difficulties. Have you tried stretching and low impact exercises? ... (4 replies)
... your replies and advice. At this time, my neuro has not called me back, but I have spoken with my regular Dr. He advised me that if I got any worse this weekend, to go to the ER that my neuro is affiliated at and demand to be seen by my neuro. ... (5 replies)
... getting worse. The spasticity is so extreme that I am having hip and knee pain. I get full leg spasms that make me fall over many times a day. Going from sitting to standing is very hard. ... (4 replies)
... orse than others. The tightness in my calves get so bad sometimes that if I sit down and stretch out my legs it will suddenly tighten up even worse where I have to wait a second and let it relax to that I can bend my knees again. ... (5 replies)
Baclofen ??
Nov 19, 2004
... I bet your doc thought maybe the burning was from a muscle and tried the baclafen,be sure to let him know its not working. ... (8 replies)
... Baclofen has been used for a long time. It is used to relax the muscles to reduce spasms. It may or may not work for you. ... (6 replies)
Clonazepam
Nov 16, 2005
... This past July Neuro switched me over to baclofen and zanaflex, wow. ... (3 replies)
... I encourage you to start finding ways to take your mind off this disease. It appears to be eating you alive at this time.....MS is simply a hindrance. Its not life threatening, life shortening or guaranteed to cause you disability. ... (5 replies)
... It is one of the more common symptoms of MS. Spasticity may be as mild as the feeling of tightness of muscles or may be so severe as to produce painful, uncontrollable spasms of extremities, usually of the legs. ... (6 replies)
... The success of any DMD is not set in stone and is useless for many. The doctor is wrong and using scare and fear to get you to take a med. Baclofen and similar meds are to deal with spasticity issues and not MS. If you are moving about and stretching, you are doing well. ... (9 replies)
... When the nerves are over excited,they miss fire.At rest is when its more noticable.Before going to bed try tonic water with quinine in it.Quinine will relax the muscles and the excitability of the nerves. ... (3 replies)
Good news...
May 23, 2006
... sterility side effects. I already have a child, but still. Having that oppurtunity taken away from you seems like a huge decision, and I don't think I was ready to make it! ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 10:25 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!